# SDR ASAA2025050658579

- Difficulty date: May 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL FWD SIDE PLATE HAS CORROSION IN MULTIPLE LOCATIONS. GROUNDED - YES. AFT CARGO DOOR FWD SHIELD HAD CORROSION THAT WAS FOUND TO BE BEYOND ALLOWABLE DAMAGE IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED WITH NEW SHIELD IAW SRM 51-40-02-0G-0.W= 2" O= .050" R= .041" L= 3" D= .009".
